Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalization of a theorem by D. K. Faddeev


Author: Konrad Behnen
Journal: Proc. Amer. Math. Soc. 46 (1974), 51-58
MSC: Primary 28A20; Secondary 62G05
MathSciNet review: 0352382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a simple proof of the statement $ {\lim _{n \to \infty }}\int {{K_n}(x,y)f(y)d\mu (y) = f(x)}$ for $ \mu $-almost all $ x$ under weaker and more general assumptions than those of the usual Faddeev theorems.


References [Enhancements On Off] (What's this?)

  • [1] Konrad Behnen, A characterization of certain rank-order tests with bounds for the asymptotic relative efficiency, Ann. Math. Statist. 43 (1972), 1839–1851. MR 0373147 (51 #9349)
  • [2] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523 (22 #8302)
  • [3] Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. MR 0257325 (41 #1976)
  • [4] Jaroslav Hájek and Zbyněk Šidák, Theory of rank tests, Academic Press, New York-London; Academia Publishing House of the Czechoslovak Academy of Sciences, Prague, 1967. MR 0229351 (37 #4925)
  • [5] I. P. Natanson, Theorie der Funktionen einer reellen Veränderlichen, Übersetzung aus dem Russischen. Dritte Auflage. Herausgegeben von Karl Bögel. Mathematische Lehrbücher und Monographien. Abteilung I: Mathematische Lehrbücher, Band VI, Akademie-Verlag, Berlin, 1969 (German). MR 0259033 (41 #3675)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 62G05

Retrieve articles in all journals with MSC: 28A20, 62G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0352382-1
PII: S 0002-9939(1974)0352382-1
Article copyright: © Copyright 1974 American Mathematical Society